# SDR SWIA2024022600125

- Difficulty date: January 25, 2024
- Submitted: February 26, 2024
- Operation: Air carrier
- Aircraft: N223JS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7892
- Aircraft time: 40,987 hours, 40,404 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Stringer Clip
- Part number: 6013501252
- Condition: Cracked
- Location: Bs 621 S14r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER CLEET CRACKED ON THE AFT SIDE OF THE REAR PRESURE BULKHEAD AT STGR 14R.   (C-CHECK RO 2/23/2024)   REMOVED AND REPLACED STRINGER CLEAT ON THE AFT SIDE OF THE REAR PRESURE BULKHEAD AT STGR 14R. IN REF TO SRM 51-42-21. COMPLETED TASK CARD 51-900-1003-SKY AND FORM M-337
